# SDR DALA2017012300575

- Difficulty date: January 21, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 76,266 hours, 58,323 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR WORN FWD OUTER PAN BETWEEN BEAMS 1 AND 2.  THE PAN WAS REPAIRED IAW ETI-88-17-014 REV 1 AND ERA 554088-14 REV ORIGINAL.
